`a`

Fast iteration of cocycles over rotations and computation of hyperbolic bundles

Pages: 323 - 333, Issue special, November 2013

 Abstract        References        Full Text (788.9K)          

Gemma Huguet - Courant Institute of Mathematical Sciences, New York University, New York, NY 10012, United States (email)
Rafael de la Llave - School of Mathematics, Georgia Institute of Technology, 686 Cherry St., Atlanta, GA 30332-0160, United States (email)
Yannick Sire - Université Paul Cézanne, Laboratoire LATP UMR 6632, Marseille, France (email)

1 E. Anderson, Z. Bai, C. Bischof, S. Blackford, J. Demmel, J. Dongarra, J. Du Croz, A. Greenbaum, S. Hammarling, A. McKenney and D. Sorensen, "LAPACK user's guide'', 3rd edition, Software - Environments - Tools. 9. Philadelphia, PA: SIAM, Society for Industrial and Applied Mathematics, 1999.
2 J. Bourgain, "Green's function estimates for lattice Schrödinger operators and applications'', volume 158 of Annals of Mathematics Studies, Princeton University Press, Princeton, NJ, 2005.       
3 R. Calleja and R. de la Llave, A numerically accessible criterion for the breakdown of quasi-periodic solutions and its rigorous justification, Nonlinearity, 23 (2010), 2029-2058.       
4 L. Dieci and E. S. Van Vleck, Lyapunov spectral intervals: theory and computation, SIAM J. Numer. Anal., 40 (2002), 516-542.       
5 J.-P. Eckmann and D. Ruelle, Ergodic theory of chaos and strange attractors, Rev. Modern Phys., 57 (1985), 617-656.       
6 L. H. Eliasson, Almost reducibility of linear quasi-periodic systems, in "Smooth ergodic theory and its applications (Seattle, WA, 1999)'', Proc. Sympos. Pure Math., 69, Amer. Math. Soc., Providence, RI, (2001), 679-705.       
7 G. H. Golub and C. F. Van Loan, "Matrix computations'', Johns Hopkins Studies in the Mathematical Sciences, Johns Hopkins University Press, Baltimore, MD, third edition, 1996.       
8 À. Haro and R. d. l. Llave, Manifolds on the verge of a hyperbolicity breakdown, Chaos, 16 (2006), 013120, 8 pp.       
9 À. Haro and R. d. l. Llave, A parameterization method for the computation of invariant tori and their whiskers in quasi-periodic maps: numerical algorithms, Discrete Contin. Dyn. Syst. Ser. B, 6 (2006), 1261-1300.       
10 A. Haro and R. d. l. Llave, A parameterization method for the computation of invariant tori and their whiskers in quasi-periodic maps: rigorous results, J. Differential Equations, 228 (2006), 530-579.       
11 A. Haro and R. de la Llave, A parameterization method for the computation of whiskers in quasi periodic maps: numerical implementation and examples, SIAM Jour. Appl. Dyn. Syst., 6 (2007), 142-207.       
12 G. Huguet, R. de la Llave and Y. Sire, Computation of whiskered invariant tori and their associated manifolds: new fast algorithms, Discrete Contin. Dyn. Syst., 32 (2012), 1309-1353.       
13 R. Krikorian, $C^0$-densité globale des systèmes produits-croisés sur le cercle r\'eductibles, Ergodic Theory Dynam. Systems, 19 (1999), 61-100.       
14 R. Krikorian, "Réductibilité des systèmes produits-croisés à valeurs dans des groupes compacts'', Astérisque, (259):vi+216, 1999.       
15 K. R. Meyer and G. R. Sell, Melnikov transforms, Bernoulli bundles, and almost periodic perturbations, Trans. Amer. Math. Soc., 314 (1989), 63-105.       
16 V. I. Oseledec, A multiplicative ergodic theorem. Characteristic Ljapunov, exponents of dynamical systems, Trudy Moskov. Mat. Obšč., 19 (1968), 179-210.       
17 L. Pastur and A. Figotin, "Spectra of random and almost-periodic operators'', volume 297 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer-Verlag, Berlin, 1992.       
18 J. Puig, Reducibility of linear differential equations with quasi-periodic coefficients: a survey, preprint, mp_arc/02-246.
19 M. Rychlik, Renormalization of cocycles and linear ODE with almost-periodic coefficients, Invent. Math., 110 (1992), 173-206.       
20 R. Sacker, Existence of dichotomies and invariant splittings for linear differential systems. IV, J. Differential Equations, 27 (1978), 106-137.       
21 R. Sacker and G. Sell, Existence of dichotomies and invariant splittings for linear differential systems. I, J. Differential Equations, 15 (1974), 429-458.       
22 R. Sacker and G. Sell, Existence of dichotomies and invariant splittings for linear differential systems. II, J. Differential Equations, 22 (1976), 478-496.       
23 R. Sacker and G. Sell, Existence of dichotomies and invariant splittings for linear differential systems. III, J. Differential Equations, 22 (1976), 497-522.       

Go to top